Alert archive / Indiana / River Flood Warnings in 2009

River Flood Warning 91, NWS Northern Indiana

June 19, 2009Defiance County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this river flood warning at Jun 19, 2009, 10:45 AM EDT for Defiance County, Ohio; Allen County, DeKalb County, Indiana. It took effect at Jun 20, 2009, 7:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 19, 2009, 10:45 AM EDT (14:45 UTC)
In effect from
Jun 20, 2009, 7:00 PM EDT
Expired
Jun 20, 2009, 9:30 AM EDT
In force
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) near Newville (NVLI3). The gauge peaked at 10.28 ft at Jun 21, 2009, 7:00 AM EDT.

actionminormoderate5101506/1906/2006/21
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 191445
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1045 AM EDT FRI JUN 19 2009

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND
ST. JOSEPH COUNTIES
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES


.HEAVY RAINFALL OVERNIGHT COMBINED WITH ADDITIONAL RAIN LATER TODAY
AND TONIGHT WILL LIKELY CAUSE THE KANKAKEE RIVER AT DAVIS ROUTE 30
AND THE ST. JOSEPH RIVER AT NEWVILLE TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC091-141-149-201445-
/O.NEW.KIWX.FL.W.0090.090620T1030Z-000000T0000Z/
/DAVI3.1.ER.090620T1030Z.090621T1800Z.000000T0000Z.NO/
1045 AM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10 AM FRIDAY THE STAGE WAS 9.2 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING  
  AND CREST NEAR 11.3 FEET AROUND 2 PM SUNDAY JUNE 21.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.

$$

INC003-033-OHC039-201444-
/O.NEW.KIWX.FL.W.0091.090620T1700Z-090624T0600Z/
/NVLI3.1.ER.090620T1700Z.090622T0000Z.090623T0600Z.NO/
1045 AM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM SATURDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 10 AM FRIDAY THE STAGE WAS 7.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY AFTERNOON
  AND CREST NEAR 12.4 FEET AROUND 8 AM MONDAY JUNE 22 AND FALL BELOW
  FLOOD STAGE AROUND 2 AM TUESDAY JUNE 23.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$
2 follow-up statements
000 
WGUS83 KIWX 200253
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1053 PM EDT FRI JUN 19 2009

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
 
.HEAVY RAINFALL ON THURSDAY COMBINED WITH ADDITIONAL RAINFALL ON 
FRIDAY AND FRIDAY NIGHT WILL LIKELY CAUSE THE ST. JOSEPH RIVER AT 
NEWVILLE TO RISE ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

&&

INC003-033-OHC039-210253-
/O.EXT.KIWX.FL.W.0091.090620T2300Z-090624T0200Z/
/NVLI3.1.ER.090620T2300Z.090621T1800Z.090623T0200Z.NO/
1053 PM EDT FRI JUN 19 2009

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* FROM SATURDAY EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 PM FRIDAY THE STAGE WAS 9.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY EVENING  
  AND CREST NEAR 12.6 FEET AROUND  2 PM SUNDAY JUNE 21 AND FALL BELOW
  FLOOD STAGE AROUND 10 PM MONDAY JUNE 22.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$
000 
WGUS83 KIWX 201330
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
930 AM EDT SAT JUN 20 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC003-033-OHC039-201400-
/O.CAN.KIWX.FL.W.0091.000000T0000Z-090624T0200Z/
/NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM EDT SAT JUN 20 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* AT 8 AM SATURDAY THE STAGE WAS 10.0 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER NEVER REACHED THE 12.0 FOOT FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 19, 8:17 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 19, 8:17 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
817 AM EDT FRI JUN 19 2009

.UPDATE...

HAVE UPDATED TO CANCEL BOTH SEVERE THUNDERSTORM WATCHES AS COLD
DOME ASSOCIATED WITH MORNING MCS HAS PRETTY MUCH ENDED THE SEVERE
THREAT FOR THE TIME BEING. THERE CONTINUE TO BE SOME ELEVATED
CELLS OVER THE NORTHWESTERN ZONES AND THESE WILL PUSH SOUTHEAST
AND MAY BRING SOME LOCALLY HEAVY RAINS.

GIVEN SOME TIME TO RECOVER...EXPECT ROUND TWO TO GET GOING THIS
AFTERNOON...BUT MORE DETAILS ON THIS LATER THIS MORNING.

UPDATED PRODUCTS/GRIDS ARE OUT.

&&

.PREV DISCUSSION... /ISSUED 712 AM EDT FRI JUN 19 2009/

AVIATION...
TSRA CONTINUING TO DEVELOP NORTH OF WARM FRONT AND MOVG SE ALONG
IT HAS RESULTED IN SFC BOUNDARY BEING SUPPRESSED TO THE SOUTH
DESPITE RATHER STRONG SWLY FLOW ALOFT. TSRA EXPECTED TO CONTINUE
AFFECTING THE TERMINALS THROUGH MID MORNING. DIURNAL
HEATING/MIXING SHOULD RESULT IN FRONT MOVG NE ACROSS THE AREA LATE
THIS MORNING AND EARLY THIS AFTERNOON. CDFNT OVER WRN IA/MN THIS
MORNING IS EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT. AIRMASS
EXPECTED TO BECOME VERY UNSTABLE AHEAD OF THIS FRONT ALLOWING TSRA
TO REDEVELOP ALONG THE FRONT AND LINGERING BOUNDARIES IN THE WARM
SECTOR LATE THIS AFTN/EVE. SOME OF THESE STORMS WILL LIKELY
CONTAIN STRONG WINDS BUT HAVE HELD OFF ON THAT AMOUNT OF DETAIL
ATTM. SHOWERS AND PSBLY SOME TSRA SHOULD CONTINUE OVERNIGHT, BUT
FOR NOW JUST MENTIONED TSRA LATE THIS AFTN/EVE WHEN APPEARS WILL
BE MOST LIKELY. SOME MVFR CIGS PSBL BEHIND THE FRONT LATE TONIGHT
BUT MODELS HAVE DIFFERING OPINIONS ON EXTENT OF LOW LEVEL
MOISTURE AND NOT MUCH EVIDENCE OF LOW CIGS UPSTREAM SO FOR NOW
JUST FCST LOW VFR CIGS THROUGH THE NIGHT.

PREV DISCUSSION... /ISSUED 405 AM EDT FRI JUN 19 2009/

DISCUSSION...
LOW PRESSURE WAS CENTERED OVER SRN MN THIS MORNING
WITH A WARM FRONT EXTENDING SE INTO SW OH. PROFILER INDICATING
50KT LLJ INTERSECTING THIS WARM FRONT RESULTING IN MCS DEVELOPMENT
OVER NE IA/SRN WI OVERNIGHT. UPWIND PROPAGATION VECTORS ACROSS THE
REGION SUGGESTS THIS AREA OF STORMS WILL MOVE SE ACROSS OUR CWA
EARLY THIS MORNING. SOME BOWING SEGMENTS WITHIN THE MCS COULD
RESULT IN DAMAGING WINDS. THIS CLUSTER OF STORMS EXTRAPOLATES
THROUGH THE CWA BY AROUND 12-14Z SO FORECAST CATEGORICAL POPS
NORTH AND LIKELY POPS SOUTH EARLY TODAY WITH A LULL IN ACTIVITY
MID MORNING TO EARLY AFTN WITH JUST A CHC OF STORMS DURING THIS
TIME. AIRMASS SHOULD RESUME DESTABILIZATION WITH DAYTIME
HEATING/MIXING. MLCAPES CONT TO BE FCST AROUND 3KJ/KG THIS AFTN AS
LOW MOVES EAST ACROSS WI AND ASSOCIATED CDFNT DROPS INTO ERN
WI/NRN IL. TSTMS EXPECTED TO DEVELOP ALONG AND AHEAD OF CDFNT THIS
AFTN. GIVEN HIGH INSTABILITY, DEEP LAYER SHEAR AND LOW LEVEL
TURNING OF WINDS, SUPERCELLS PSBL WITH INITIAL DEVELOPMENT, PRBLY
TRANSITIONING TO LINES/BOWS AFTER A FEW HRS. CDFNT EXPECTED TO
MOVE EAST ACROSS THE AREA TONIGHT WITH HIGH TSTM POPS AND THREAT
OF SVR WX CONTINUING. POTENTIAL FOR HEAVY RAINFALL IF TRAINING
OCCURS...ESPECIALLY THIS EVE AS FRONT MOVES THROUGH THE AREA.
COVERAGE SHOULD DIMINISH FROM W-E LATE TONIGHT AS FRONT MOVES
THROUGH THE AREA. SOME LINGERING SHOWERS PSBL SATURDAY, THOUGH
MODELS HAVE COME INTO BETTER AGREEMENT ON FRONTAL PRECIP ENDING
SOONER AND HAVE THUS TRENDED POPS LOWER FOR SAT AND CONFINED
MENTION TO THE 12-18Z TIMEFRAME.

MEDIUM RANGE MODELS CONTINUE TO INDICATE RIDGE OVER SRN U.S. WILL
BUILD NORTHWARD INTO THE UPR GRTLKS/MS VALLEY BY SUNDAY. STILL
SOME INDICATIONS OF A FEW SHOWERS IN THE SUNDAY- TUE TIMEFRAME AS
MODELS MOVG WK SHRTWVS THROUGH NRN PORTION OF THE RIDGE, HWVR,
POOR AGREEMENT ON TIMING OF THESE WK FEATURES AND PRBLY LOW
COVERAGE GIVEN LIGHT WIND FIELDS AND RIDGING ALOFT, SO OPTED TO
KEEP FCST DRY THROUGH THESE PERIODS.

AS FOR TEMPS, BUFR SOUNDINGS SUGGEST SUFFICIENT HEATING/MIXING TODAY
FOR HIGHS TO REACH THE U80S/L90S. BUMPED UP HIGHS A BIT FOR SATURDAY
AS WELL AS MODELS INDICATING DECENT MIXING WILL LIMIT AFFECTS OF
WK CAA SO EXPECT HIGHS TO REACH THE L-M80S, EXCEPT COOLER NEAR LM
WITH W-NW FLOW. RIDGE WILL BE BUILDING INTO THE AREA SUNDAY, BUT
WITH LIGHTER WINDS AND A COOLER START TO THE DAY EXPECT HIGHS WILL
BE SIMILAR TO SATURDAY...MAINLY IN THE M80S. WITH RIDGE REMAINING
IN THE VCNTY NEXT WK, APPEARS TEMPS WILL CONT ABOVE NORMAL WITH
HIGHS IN THE M-U80S.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...JT
AVIATION...JT
UPDATE...ARNOTT
Hazardous weather outlook, Jun 19, 5:57 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 AM EDT FRI JUN 19 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-201000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
557 AM EDT FRI JUN 19 2009 /457 AM CDT FRI JUN 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL
THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN
THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE
SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND FLOODING
DUE TO LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY AT TIMES THROUGH THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-201000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
557 AM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL
THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN
THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE
WITH WIND GUSTS ABOVE 50 KNOTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 19, 9:38 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             CRUMSTOWN               41.62N  86.41W
06/19/2009  E0.75 INCH       ST. JOSEPH         IN   LAW ENFORCEMENT

            DIME TO PENNY SIZE HAIL COVERING THE GROUND WITH SMALL
            BRANCHES DOWN AND A FEW SHINGLES OFF

&&

EVENT NUMBER IWX0902691

BJS
Local storm report, Jun 19, 10:02 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SSE BUTLER            41.41N  84.85W
06/19/2009  M2.00 INCH       DE KALB            IN   CO-OP OBSERVER

            2.00 INCHES OF RAIN THIS MORNING

&&

EVENT NUMBER IWX0902692

BJS
Local storm report, Jun 19, 10:11 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       2 NE NAPOLEON           41.41N  84.10W
06/19/2009  M3.50 INCH       HENRY              OH   TRAINED SPOTTER

            RAINFALL FROM 500 AM TO 740 AM

&&

EVENT NUMBER IWX0902693

SKIPPER
Local storm report, Jun 19, 10:16 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       BENTON HARBOR           42.12N  86.45W
06/19/2009  M1.55 INCH       BERRIEN            MI   TRAINED SPOTTER

            STORM TOTAL RAINFALL

&&

EVENT NUMBER IWX0902694

SKIPPER
Local storm report, Jun 19, 10:21 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       1 E BRYAN               41.47N  84.53W
06/19/2009  M2.22 INCH       WILLIAMS           OH   COCORAHS

            RAINFALL DURATION ABOUT 1 HOUR

&&

EVENT NUMBER IWX0902695

SKIPPER
Local storm report, Jun 19, 10:42 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EDT FRI JUN 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 ENE JONESVILLE        42.02N  84.55W
06/19/2009  M3.10 INCH       HILLSDALE          MI   COCORAHS

&&

EVENT NUMBER IWX0902696

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:49 AM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam56 min
Jun 19, 4:52 AM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams42 min
Jun 19, 5:20 AM EDTSpecial Weather StatementIWXAllen25 min
Jun 19, 5:40 AM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Paulding, Williams49 min
Jun 19, 5:51 AM EDTFlash Flood WarningIWXDefiance, Williams3 hr
Jun 19, 6:19 AM EDTSevere Thunderstorm WarningIWXAllen, Defiance, Henry, Paulding, Putnam, Van Wert56 min
Jun 19, 9:49 AM EDTFlash Flood WatchIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more14 hr
Jun 19, 10:41 AM EDTRiver Flood WatchIWXPutnam23 hr
Jun 19, 2:38 AM EDTSpecial Marine WarningIWX112 min
Jun 19, 3:23 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph52 min
Jun 19, 4:14 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, LaPorte, Marshall, Saint Joseph, Starke61 min
Jun 19, 4:57 AM EDTSevere Thunderstorm WarningIWXDeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 2 more52 min
Jun 19, 6:33 AM EDTSpecial Marine WarningIWX87 min
Jun 19, 6:53 AM EDTSevere Thunderstorm WarningIWXSaint Joseph67 min
Jun 19, 8:11 AM EDTSpecial Weather StatementIWXSaint Joseph34 min
Jun 19, 8:49 AM EDTSpecial Weather StatementIWXSaint Joseph41 min
Jun 19, 8:58 AM EDTSevere Thunderstorm WarningIWXSaint Joseph39 min
Jun 19, 9:34 AM EDTSpecial Weather StatementIWXElkhart41 min
Jun 19, 10:45 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke3 days
Jun 19, 11:34 AM EDTSpecial Marine WarningIWX86 min
Jun 19, 2:01 PM EDTSpecial Marine WarningIWX59 min
Jun 19, 3:34 PM EDTSpecial Marine WarningIWX56 min
Jun 19, 4:17 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall58 min
Jun 19, 4:35 PM EDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley55 min
Jun 19, 4:42 PM EDTTornado WarningIWXFulton, Kosciusko, Miami, Wabash48 min
Jun 19, 5:25 PM EDTTornado WarningIWXHuntington, Kosciusko, Miami, Wabash, Whitley50 min
Jun 19, 5:44 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke51 min
Jun 19, 6:05 PM EDTTornado WarningIWXAllen, Huntington, Wells40 min

Nearby

River Flood Warnings in Indiana, 2009River Flood Warnings in Ohio, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.